Archive for Rational Mechanics and Analysis

, Volume 120, Issue 1, pp 61–97

Deformations of incompressible bodies with free boundaries

  • David G. Ebin
  • Santiago R. Simanca
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • David G. Ebin
    • 1
    • 2
  • Santiago R. Simanca
    • 1
    • 2
  1. 1.Department of MathematicsState University New YorkStony Brook
  2. 2.Departamento de Matemáticas IVICCaracasVenezuela

Personalised recommendations